Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On macroscopic dimension of rationally essential manifolds

Alexander Dranishnikov

Geometry & Topology 15 (2011) 1107–1124
Bibliography
1 G Bell, A Dranishnikov, On asymptotic dimension of groups acting on trees, Geom. Dedicata 103 (2004) 89 MR2034954
2 J Block, S Weinberger, Aperiodic tilings, positive scalar curvature and amenability of spaces, J. Amer. Math. Soc. 5 (1992) 907 MR1145337
3 D Bolotov, A Dranishnikov, On Gromov's scalar curvature conjecture, Proc. Amer. Math. Soc. 138 (2010) 1517 MR2578547
4 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1994) MR1324339
5 M Brunnbauer, B Hanke, Large and small group homology, J. Topol. 3 (2010) 463 MR2651368
6 A Dranishnikov, Macroscopic dimension and essential manifolds, to appear, from: "Proceedings of the Conference dedicated to the 75th anniversary of the Steklov Mathematical Institute, Moscow, 2009", Proc. Steklov Inst. Math.
7 A N Dranishnikov, Y B Rudyak, On the Berstein–Svarc theorem in dimension 2, Math. Proc. Cambridge Philos. Soc. 146 (2009) 407 MR2475974
8 S M Gersten, Cohomological lower bounds for isoperimetric functions on groups, Topology 37 (1998) 1031 MR1650363
9 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
10 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
11 M Gromov, Positive curvature, macroscopic dimension, spectral gaps and higher signatures, from: "Functional analysis on the eve of the 21st century, Vol. II (New Brunswick, NJ, 1993)", Progr. Math. 132, Birkhäuser (1996) 1 MR1389019
12 A S Švarc, The genus of a fibered space, Trudy Moskov. Mat. Obšč. 10 (1961) 217 MR0154284